American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(65Mxx) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Eitan Tadmor. A review of numerical methods for nonlinear partial differential equations. Bull. Amer. Math. Soc. 49 (2012) 507-554.
Abstract, references, and article information   
View Article: PDF

[2] Didier Bresch and Vuk Milisic. High order multi-scale wall-laws, Part I: The periodic case. Quart. Appl. Math. 68 (2010) 229-253. MR 2663000.
Abstract, references, and article information
View Article: PDF

[3] Yen-Hsi Richard Tsai, Yoshikazu Giga and Stanley Osher. A level set approach for computing discontinuous solutions of Hamilton-Jacobi equations. Math. Comp. 72 (2003) 159-181. MR 1933817.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Milan Miklavčič. Approximations for weakly nonlinear evolution equations . Math. Comp. 53 (1989) 471-484. MR 982370.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Ragnar Winther. Initial value methods for parabolic control problems . Math. Comp. 34 (1980) 115-125. MR 551293.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1